Discussions By Condition: Skin conditions

rash on lower legs

Posted In: Skin conditions 1 Replies
  • Posted By: bellevue
  • November 15, 2007
  • 09:36 PM

I am a 41 year old woman and have been tortured by a very red, incredibly itchy and burning rash on my lower legs for a year. I will scratch it until it bleeds. I have seen several doctors and they cannot figure it out. I have been given many topical creams and lotions and oral antibiotics and oral antifungals and it is still here, even worse than ever. I did have a brief respite from it when one doctor prescribed prednisone. Unfortunately, while taking the prednisone, we moved to another state and my new doctor took me off and the rash came back.

I feel like I'm going mad. Everything I use is hypo-allergenic and/or prescribed. My husband is in the military so I don't always see the same doctor, in fact I've seen 11 different doctors for this rash! Can anyone help me??

Reply Flag this Discussion

1 Replies:

  • Please consider trying NAET or visiting an Oriental Medical Doc to help you with this rash. Sounds like there is something internal going on that is manifesting outwardly in the rash. Best wishesDOM
    acuann 3080 Replies
    • November 15, 2007
    • 10:01 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.